MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC
Model Number 420635
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name of retailer: medfirst.Complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone number:(b)(6).Complainant country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
It was reported that hairs were found inside the primary packaging.The product was not used by patient.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.A batch record review was completed and no discrepancies were found.All in-process stat sample quality checks were satisfactory.Aquacel foam n/adh 15x15(1x5) nai was manufactured under system application product (sap) code 1703996 and manufacturing lot number 1c00248 on 03 march 2021.Lot # 1c00248 was sterilised under order identification 2841865 and released on review of results of sterilisation provided by sterilisation company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 1c00248.This is the only complaint for the affected lot registered within database.3 photographs were received for this issue and has been evaluated in accordance with work instruction (wi).The photograph confirmed the expected product and the complaint issue where foreign matter (hair) can be seen on within the primary pack.A nonconformity(nc) was opened for this issue for foreign matter on the dressing.An investigation was raised and identified that the root cause was personnel, as the foreign matter was a human hair.A corrective/preventative action (capa) was raised to cover corrective and preventative actions for retraining of personnel in manufacturing for good manufacturing practice (gmp), awareness training for bulk packing and microbiology training for manufacturing shifts.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL FOAM
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15585667
Report Number1000317571-2022-00328
Device Sequence Number17927554
Product Code NAC
UDI-Device Identifier00768455123841
UDI-Public00768455123841
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2026
Device Model Number420635
Device Catalogue Number420635
Device Lot Number1C00248
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown